# SDR AALA20041196

- Difficulty date: December 5, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stopped
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DFW - INFLIGHT RIGHT ENGINE STOPPED RUNNING ON FINAL.  THERE WAS A BANG AND ENGINE QUIT.  ENGINE WAS AT NEAR IDLE.  LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
